# SDR FDEA201801170103

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 26,799 hours, 14,986 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Contactor
- Part number: U144CC01A02
- Part serial: 2614
- Condition: Arced
- Location: Apu Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT, ATTEMPTED TO START APU. NOTICED A CHATTERING SOUND,  LOUDER THAN NORMAL IN THE MAINTENANCE PANEL.  SMOKE ENTERED THE COCKPIT.   ALSO RECEIVED A MAIN DECK CARGO SMOKE WARNING,  SMOKE ODOR IS ACRID.  FOUND APU STARTER CONTACTOR 5KA ARCING. REMOVED AND REPLACED IAW MM 49-42-15-04. OK FOR SERVICE.
